274 views
in Pregnancy Period General by (1 point)
I am currently using a vaginal cream and have noticed blood mixed in with it. I am 8 weeks pregnant. Has anyone else experienced this issue? Is it something to be concerned about?
Artificial Intelligence Health Assistant's Answer

Experiencing blood mixed with vaginal cream during pregnancy can be concerning, but it is not uncommon. There are several possible reasons for this occurrence. Firstly, increased blood flow to the cervix and vagina during pregnancy can make the area more sensitive and prone to bleeding. Additionally, hormonal changes can also contribute to slight bleeding or spotting. However, it is essential to consult your healthcare provider about any unusual symptoms or concerns you may have during pregnancy. They will be able to evaluate your specific situation and provide appropriate guidance and advice.

1 Answer

0 votes
by
Was it prescribed by ur gyno?? Cause with my first and second baby the pharmacist refused to give me without the doctors consent . Cause some of them are not proved to be safe for pregdies.

3.6k questions

5.8k answers

901 comments

61.7k users

Most active Members
this month:


    ...